# SDR FDEA200903311128

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK HAS CORROSION FROM STA 1540 TO STA 1640, LBL 45.50.  CORROSION ON SEAT TRACK FOUND OUT OF SRM LIMITS. SEAT TRACK FROM STA 1540 TO STA 1640, LBL 45.50, WL 208.10, REMOVED AND REPLACED IAW DWN 146N530 AND B757-200 SRM 51-40-02 REV. 96. REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
